I have a friend who was prescribed cymbalta for depression and anxiety. She was told by her doctor to discontinue taking the pills and she did. Recently however, she has been overwhelmed by school and relationship drama and has emptied as many as 4 pills out on her counter and snorted them. The result is a terrifying tear between getting her help and respecting her wishes for me to stay with her and not get help. She started abusing the drug like this more frequently until it got to the point where her boyfriend and i tried to get her to stop. She ended up fighting both of us off like she had completely gone insane. We flushed all of her cymbalta down the toilet much to her dismay. Her withdrawal symptoms are severe but neither me nor her boyfriend know exactly what to do as i cannot find anything about cymbalta being abused in this kind of manner.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.